Thunderstorm Wind, Allen
- When
- July 2, 4:00 PM CST
- Where
- Allen County, Oakdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NEWSPAPER
- Coordinates
- 30.817, -92.667
Trees were blown down in Oakdale.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
Trees were blown down in Oakdale.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jul 2, 1:43 PM CST, 2 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 235 PM CDT FRI JUL 2 2004 .DISCUSSION... MID TO UPPER LEVEL TROUGH OVER THE FORECAST AREA THIS EVENING WILL MOVE TO SOUTHEAST LOUISIANA BY EARLY MORNING SATURDAY. TROUGH AXIS IS THEN PROGGED TO RETROGRADE SLOWLY WESTWARD AS A LOW DEVELOPS IN THE CENTRAL GULF OF MEXICO SOUTH OF SOUTHEAST LOUISIANA SATURDAY NIGHT AND THEN DEVELOPS WESTWARD TOWARD THE SOUTHWEST GULF OF MEXICO MONDAY. THIS SYSTEM WILL NOT HAVE MUCH POTENTIAL FOR PRODUCING INSTABILITY OVER THE LOCAL AREA THROUGH MONDAY. AT THE SURFACE...HIGH PRESSURE WILL PREVAIL THROUGH MONDAY. RELATIVELY DRY CONDITIONS WILL PERSIST THROUGH MONDAY. WITH LITTLE INSTABILITY...SURFACE HIGH PRESSURE AND DRYING...POPS WILL BE ON THE LOW SIDE THROUGH MONDAY. DURING THE OUTLOOK PERIOD...TUESDAY THROUGH FRIDAY...SCATTERED SHOWERS AND THUNDERSTORMS SHOULD RETURN DURING MID WEEK AS THE MID TO UPPER LEVEL LOW IN THE SOUTHWEST GULF MONDAY DEVELOPS NORTHWARD TO PRODUCE A TROUGH/LOW IN CENTRAL OR EASTERN TEXAS. && .PRELIMINARY POINT TEMPS/POPS... LCH 74 92 75 92 / 10 10 0 5 BPT 74 92 75 93 / 10 0 0 5 AEX 73 94 74 93 / 20 10 0 5 LFT 75 92 76 93 / 20 10 0 5 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. && 20/20
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 545 AM CDT FRI JUL 2 2004 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 031100- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON- CAMERON, LA TO HIGH ISLAND, TX FROM 20 TO 60 NM- CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-EVANGELINE-HARDIN-IBERIA- JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ATCHAFALAYA RIVER TO CAMERON, LA FROM 20 TO 60 NM- LOWER ATCHAFALAYA RIVER TO CAMERON, LA OUT 20 NM-LOWER ST MARTIN- NEWTON-ORANGE-RAPIDES-ST LANDRY-ST MARY-TYLER-UPPER ST MARTIN- VERMILION-VERNON- 545 AM CDT FRI JUL 2 2004 .DAY ONE...TODAY AND TONIGHT... SEVERE WEATHER IS NOT EXPECTED. NUMEROUS SHOWERS AND THUNDERSTORMS...IN ASSOCIATION WITH A PASSING UPPER-LEVEL DISTURBANCE...CAN BE EXPECTED ACROSS ACADIANA EARLY THIS MORNING. BY THE AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP AS THE SEA BREEZE AND OUTFLOWS FROM STORMS COMBINE WITH A MOIST UNSTABLE AIRMASS. SEVERAL RIVER POINTS REMAIN IN FLOOD DUE TO PREVIOUS RAINFALL RUNOFF. PLEASE SEE THE RIVER FLOOD STATEMENT ISSUED BY THIS OFFICE FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DRIER AIR WILL FILTER INTO THE REGION OVER THE WEEKEND...WITH ONLY ISOLATED SHOWERS AND STORMS EXPECTED SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN BY THE MIDDLE OF NEXT WEEK AS THE NEXT UPPER-LEVEL SYSTEM DEVELOPS OVER TEXAS. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. LGE
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5412906.